Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4808610, 13 pages
http://dx.doi.org/10.1155/2016/4808610
Research Article

Construction of the Global Solutions to the Perturbed Riemann Problem for the Leroux System

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 25 June 2016; Accepted 18 September 2016

Academic Editor: Ming Mei

Copyright © 2016 Pengpeng Ji and Chun Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Y. Leroux, “Approximation des systems hyperboliques,” in Cours et Seminaires INRIA, Problems Hyperboliques, Rocquencourt, 1981. View at Google Scholar
  2. J. Fritz and B. Tóth, “Derivation of the Leroux system as the hydrodynamic limit of a two-component lattice gas,” Communications in Mathematical Physics, vol. 249, no. 1, pp. 1–27, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. V. Popkov and G. M. Schütz, “Why spontaneous symmetry breaking disappears in a bridge system with PDE-friendly boundaries,” Journal of Statistical Mechanics: Theory and Experiment, no. 12, Article ID P12004, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Tóth and B. Valkó, “Perturbation of singular equilibria of hyperbolic two-component systems: a universal hydrodynamic limit,” Communications in Mathematical Physics, vol. 256, no. 1, pp. 111–157, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. Temple, “Systems of conservation laws with invariant submanifolds,” Transactions of the American Mathematical Society, vol. 280, no. 2, pp. 781–795, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Canon, “On some hyperbolic systems of temple class,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 75, no. 11, pp. 4241–4250, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Serre, “Solutions à variations bornées pour certains systèmes hyperboliques de lois de conservation,” Journal of Differential Equations, vol. 68, no. 2, pp. 137–168, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Gramchev, “Entropy solutions to conservation laws with singular initial data,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 24, no. 5, pp. 721–733, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. G. Lu, I. Mantilla, and L. Rendon, “Convergence of approximated solutions to a nonstrictly hyperbolic system,” Advanced Nonlinear Studies, vol. 1, pp. 65–79, 2001. View at Google Scholar
  10. Y.-G. Lu, “Global entropy solutions of Cauchy problem for the Le Roux system,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 60, pp. 61–66, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Cheng, “On application of kinetic formulation of the Le Roux system,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 52, no. 1, pp. 263–272, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Chen, E. E. Endres, and H. K. Jenssen, “Pairwise wave interactions in ideal polytropic gases,” Archive for Rational Mechanics and Analysis, vol. 204, no. 3, pp. 787–836, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. M. Greenberg, “On the elementary interactions for the quasilinear wave equation On the elementary interactions for the quasilinear wave equation γ/t-v/x=0 and v/t-σ(γ)/x=0,” Archive for Rational Mechanics and Analysis, vol. 43, pp. 325–349, 1971. View at Google Scholar
  14. M. Sun, “Interactions of elementary waves for the Aw-Rascle model,” SIAM Journal on Applied Mathematics, vol. 69, no. 6, pp. 1542–1558, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. T. Chang and L. Hsiao, “The Riemann problem and interaction of waves in gas dynamics,” in Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 41 of Longman Scientific and Technical, 1989. View at Google Scholar
  16. J. Glimm, “The interaction of nonlinear hyperbolic waves,” Communications on Pure and Applied Mathematics, vol. 41, no. 5, pp. 569–590, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Lai, “Interaction of jump-fan composite waves in a two-dimensional jet for van der Waals gases,” Journal of Mathematical Physics, vol. 56, no. 6, Article ID 061504, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Mentrelli, T. Ruggeri, M. Sugiyama, and N. Zhao, “Interaction between a shock and an acceleration wave in a perfect gas for increasing shock strength,” Wave Motion, vol. 45, no. 4, pp. 498–517, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. Raja Sekhar and V. D. Sharma, “Riemann problem and elementary wave interactions in isentropic magnetogasdynamics,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 11, no. 2, pp. 619–636, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. T. T. Li, Global Classical Solutions for Quasilinear Hyperbolic Systems, vol. 32, John Wiley & Sons, New York, NY, USA, 1994. View at MathSciNet
  21. C. Shen and M. Sun, “Interactions of delta shock waves for the transport equations with split delta functions,” Journal of Mathematical Analysis and Applications, vol. 351, no. 2, pp. 747–755, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. L. Guo, Y. Zhang, and G. Yin, “Interactions of delta shock waves for the Chaplygin gas equations with split delta functions,” Journal of Mathematical Analysis and Applications, vol. 410, no. 1, pp. 190–201, 2014. View at Publisher · View at Google Scholar · View at Scopus
  23. A. Qu and Z. Wang, “Stability of the Riemann solutions for a Chaplygin gas,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 347–361, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. L. Guo, L. Pan, and G. Yin, “The perturbed Riemann problem and delta contact discontinuity in chromatography equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 106, pp. 110–123, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C. Shen, “Wave interactions and stability of the Riemann solutions for the chromatography equations,” Journal of Mathematical Analysis and Applications, vol. 365, no. 2, pp. 609–618, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. C. Shen, “The asymptotic behaviors of solutions to the perturbed Riemann problem near the singular curve for the chromatography system,” Journal of Nonlinear Mathematical Physics, vol. 22, no. 1, pp. 76–101, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Sun, “Interactions of delta shock waves for the chromatography equations,” Applied Mathematics Letters, vol. 26, no. 6, pp. 631–637, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. A. Bressan, Hyperbolic Systems of Conservation Laws: The One-Dimensional Cauchy Problem, vol. 20 of Oxford Lecture Series in Mathematics and Its Applications, Oxford University Press, Oxford, UK, 2000.
  29. C. M. Dafermos, “Hyperbolic conversation laws in continuum physics,” in Grundlehren der Mathematischen Wissenchaften, Springer, Berlin, Germany, 2000. View at Google Scholar
  30. D. Serre, Systems of Conversation Laws 1/2, Cambridge University Press, Cambridge, UK, 1999/2000.
  31. J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet